# SDR REXA2016051000891

- Difficulty date: May 10, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Damaged
- Location: Mlg Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BRACKETS FOR MLG FAIRING 194AB HAS OVERSIZED HOLES.  REMOVED DAMAGED BRACKETS & REPLACED WITH SERVICEABLE CC670-85500-1 & CC670-85500-2 IAW SRM 51-42-21-001-001-A01.
